# SDR REXA97086

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- Engine: Garrtt TPE3311U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310333101
- Condition: Overtemped
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE OVERTEMPED ON TAKEOFF.  ADJUSTED SIGNAL CONDITIONER, COMP RESISTOR, AND CHECKED BLEED LEAKS, OK FOR SERVICE.  (M)
